# SDR SWAA2021110226673

- Difficulty date: October 6, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737*
- Aircraft serial: 34592
- Aircraft time: 53,089 hours, 31,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 312 ABOVE L1 DOOR CUT-OUT HAS A CRACK. ; / [01] CRACK CONFIRMED. CRACK LENGHT 0.375'. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 172389. CALIB DUE 7-2-22.; [02] TRIM OUT DAMAGE EREA STA 312 PER SRM 53-10-07-2R-1; [03] VERIFIED TRIM OUT; [04] PERFORMED HFEC ON CUTOUT IAW NDTM PART 6;51-00-00 PROCEDURE 23. NO CRACKS. [NORTEC 600; B/C 166317;CALIB.DUE-10/21]; [05] FABRICATED ANGLE REPAIR AT STA 312 FUSELAGE FRAME ABOVE L1 DOOR PER B737-700 SRM 53-10-01-2R-1 PAG.2 MATERIAL USE ALUMINUM CLAD 7075-0.63: PO# 1723082; [06] VERIFIED STEP 5; [07] PERFORMED HEAT TREATMENT AT ANGLE REPAIR STA 312 ABOVE L1 DOOR FROM 7075-0.63' TO 7075T6.063' CONDITION PER BOEING BAC5602; [08] VERIFIED STEP 7; [09] UPDATE DIMENSIONS.; [10] OK TO TREAT AND PRIME REPAIR ANGLE.; [11] TREATD AND APPLIED PRIMER AT ANGLE REPAIR PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804; [12] VERIFIED STEP # 11.; [13] OK TO INSTALL ANGLE REPAIR.; [14] INSTALLED REPAIR ANGLE AT FRAME STA 312 BETWEEN STR5L AND STR6L ABOVE L1 DOOR CUT OUT PER B737-700 SRM 53-10-07-2R-1 FIG. 203.; [15] RII STEP #13.; [16] UPGRADED DIMENTION.; [17] VERIFIED STEP #14 INSTALLATION OF REPAIR ANGLE.
